DOI 10.1016/j.crohns.2011.03.014
Stevens-Johnson syndrome with sulfasalazine treatment: report of two cases.
Аннотация
We report two cases of Stevens-Johnson syndrome (SJS) associated with the use of sulfasalazine in two ulcerative colitis patients previously tolerant to mesalamine. SJS and toxic epidermal necrolysis (TEN) are very rare adverse cutaneous reactions that can be associated with the use of sulfasalazine. The most severe cases can result in death, and for the others, permanent skin, mucosal or ocular sequelae, which can impair the quality of life in our young IBD patients. Clinicians and patients need to be aware of the signs and symptoms that often precede the appearance of the mucocutaneous lesions in a SJS or TEN, such as fever, influenza-like symptoms, sore throat or burning eyes. For patients with SJS or TEN, immediate withdrawal of the offending medication should be done when blisters or erosions appear in the course of a drug eruption, as this may improve the prognosis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.